MathSciNet Relay Station
MathSciNet bibliographic data
MR2113188 (2005h:37035) 37B50 (11A63 11K55 28A80)
Akiyama, Shigeki; Thuswaldner, Jörg M. A survey on topological properties of tiles related to number systems. Geom. Dedicata 109 (2004), 89–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement